# SDR SWAA102710

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 71,248 hours, 59,961 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Part serial: 88505
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - UNSAFE GEAR INDICATION RIGHT SIDE RIGHT AFTER TAKEOFF.  ALL OTHER INDICATIONS NORMAL.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED M982 PC CARD PER MM.
